# SDR DXTA2025013002121

- Difficulty date: January 26, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800089
- Aircraft time: 15,219 hours, 10,151 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99148698
- Part serial: 1095
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP: AFTER TAKEOFF WHEN BRINGING FLAPS FROM 7 TO 0, WE GOT A FLAPS FAIL, WE RAN ALL THE CHECKLIST AND DID AN EMERGENCY RETURN. CORRECTIVE ACTION: REPLACED FLAP ACTUATOR. OPS CHECK GOOD. IAW CE-680 AMM 27-50-00. OSD: 1/30/2025
